MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00570540
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2019 that a wallflex biliary rx covered stent was to be used to treat a biliary stricture during an endoscopic retrograde cholangiopancreatography (ercp) with stent placement procedure performed on (b)(6) 2019.Reportedly, the patient's anatomy was tortuous.According to the complainant, during the procedure, the stent was deployed inside the patient.However, it was noticed that there was a hole on the cover of the stent's tip.The stent was removed with snares and another wallflex biliary stent was placed to complete the procedure.There were no patient complications reported as a result of this event.The patient's condition following the procedure was reported to be stable.

Brand Name
WALLFLEX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8605363
Report Number3005099803-2019-02527
Device Sequence Number14043108
Product Code FGE
UDI-Device Identifier08714729764922
UDI-Public08714729764922
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140630
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/08/2019
Device Model NumberM00570540
Device Catalogue Number7054
Device Lot Number0020376145
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2019
Initial Report FDA Received Date05/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient Weight56